# SDR DL767040158

- Difficulty date: February 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Aircraft time: 65,716 hours, 31,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE PREFLIGHT INSPECTION FOUND FIRST CLASS EMERGENCY LIGHTS INOP IN THE SEAT PANELS.  TROUBLESHOOTING FOUND BLOWN FUSE IN POWER SUPPLY M9008.  REPLACED FUSE, LIGHTS NOW OPERATIONAL CHECK OK.
